# SDR 9609449950

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE LANDING GEAR RED UNSAFE LIGHT DID NOT ILLUMINATE WITH POWER LEVERS AT FLIGHT IDLE AND GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAULT IN THE NOSE GEAR DOWNLOCK SWITCH.  REPLACED SWITCH, RIGHT AND LEFT MAIN GEAR DOORS DUE TO DAMAGE INCURRED ON LANDING, OPERATIONAL CHECK NORMAL ON GEAR SWING.
